# SDR COMA0870020

- Difficulty date: May 17, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 12,648 hours, 9,036 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Isolation Valve
- Part number: GG43610087
- Part serial: 00348
- Condition: Faulty
- Location: Aft Equip Bay
- Part time: 4,833 hours, 3,377 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5307 - CABIN PSI ROSE RAPIDLY, AT 10000 FT CABIN PRESSURE ALTITUDE WAS 8800.  NO MESSAGES RECEIVED.  RETURNED TO ATL, LANDED WITHOUT INCIDENT.  PERFORMED BITE CHECK OF ACSC, PASSED.  REPLACED ISOLATION VALVE.  GROUND PRESSURIZED A/C.  NO FURTHER DEFECTS.
